MathSciNet Relay Station
MathSciNet bibliographic data
MR141895 (25 #5292) 35.78
Kamenomostskaja, S. L. On Stefan's problem. (Russian) Mat. Sb. (N.S.) 53 (95) 1961 489–514.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement